I was prescribed trazodone, started yesterday, I was surprised that I got a type of high that is descibed to be almost identical to heroin or methadone(seems stronger to me depending on dosage of methadone), stronger than any opiates I have ever been prescribed, more compared to heroin that when I was younger, I sample very tiny amount equalling 2 drops or so, maybe 1 drop if larged medicine dropper. I have been prescribed oxycodone, the expensive 100some dollar codiene cough syrup, perkocet, loratabs on a temporary basis for the conditions I had at the time I went to doctor or hospital. The trazodone gave a much stronger high than any of those. Just wandered what ingredient that produces that effect, and if it is a type of synthetic opiate because of the nodding and such that is identical to one time small experience that told me I am allergic to heroin, but its a additive that is not the opiate or morphine so I know that the trazodone does not have whatever chemical it was, because I did not have bad reaction but Some would say it was "better buzz" if they were to acquire and take for recreational use, or those who like heroin type prescription methadone, which was not as strong as this one either. What makes it stronger than methadone? Not sure if considered stronger than heroin becuase the experiment one time when younger was only small drop or 2 swallowed, barely registering on syringe that the regular uses, it was not injected, just swallowed in liquid form. Never have used anything on regular basis, but evidentally my doctor wants me on trazodone due to insomnia since child hood in addition to BPD, eating disorder and severe depression. I have it in addition to zoloft, I am instructed to take my Zoloft in the am, trazodone in evening before 8pm. They are working well together so far, but got the strong buzz or whatever when I took the trezodone, so I will not take it if planning to drive anywhere, at all, I was supposed to go back out, didnt know effects since not considered a narcotic, but when it took effect, I had to get my husband to drive me to pick up what I needed. Just need more insight. Thanks.
Though you may have gotten "high" from the trazodone, it is unrelated to the opiates such as heroin or methadone. It is actually an antidepressant that affects the brain chemical serotonin. I want to point out that Trazodone should be given shortly after a meal or light snack. Within any individual patient, total drug absorption may be up to 20% higher when the drug is taken with food rather than on an empty stomach. The risk of dizziness/lightheadedness may increase under fasting conditions. So you may find that taking with food helps to minamize the "high" without defeating the purpose of causing sleepiness. Best to take after you have finished your daily activities.
Best wishes on the new meds,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2010 • 2 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 4 answers
I am currently a member of a private, 85 dollars a week Methadone Clinic. I started on it because I?
Posted 13 Nov 2010 • 5 answers
Posted 12 Nov 2011 • 2 answers
Posted 12 Dec 2011 • 1 answer